- 02-06-2011, 11:21 PM
This is my first post, looks like most people here have a lot of knowledge about supp's and how they work. I wanted to run a few things by to get opinions.
I started taking Dicana almost 4 weeks ago, started and kept the dosing at 6 caps a day and will be done with two bottles in three days. I just got a few bottles of DCP in the mail last Wednesday and started at 7-8 caps spread out before meals and cardio. I had some fatigue shortly after starting Dicana alone but it seemed to have went away. Since taking DCP with the Dicana, it seems the fatigue has come back and gets worse towards nighttime. I also have LX which I have taken a few here and there.
Is Dicana and DCP not a good stack for some reason? Another question, if a supplement like Dicana raises metabolism through thyroid output, why is fatigue even a symptom? I don't understand the mechanisms through which fatigue is a problem when supplementing with 3,3 or 3,5. Opinions? Thanks.
- 04-07-2012, 03:08 PM
Can't believe not one response in over a year.
- 04-07-2012, 07:17 PM
Why did you bump this? Some threads just go unnoticed.
04-08-2012, 12:24 AM
04-08-2012, 12:57 AM
If you want my guess, it was either the diiodothyronine OR the combination of the diiodothyronine with TTA.
04-08-2012, 10:58 AM
- 5'11" 235 lbs.
- Join Date
- Jan 2009
- Rep Power
- Lv. Percent
This^^^^Originally Posted by mr.cooper69
SNS Online Representative
Maxximal @ seriousnutritionsolutions.com
Got Glycophase ...?
04-08-2012, 04:59 PM
04-23-2012, 10:29 PM
LOL, sorry guys. It has been a year. My thoughts on why I was fatigued is the fact I was running too much and too hard. I don't think the supps had anything to do witn it.
04-24-2012, 10:09 AM
Similar Forum Threads
- By BifWebster in forum NutraplanetReplies: 2Last Post: 07-21-2008, 01:54 AM
- By thicketman in forum NutraplanetReplies: 3Last Post: 02-19-2007, 04:16 PM
- By freakyguy in forum IGF-1/GHReplies: 4Last Post: 04-30-2005, 02:14 PM